Growth-induced buckling of an epithelial layer

Nelson, M.R., Howard, D., Jensen, O.E., King, J.R., Rose, F.R.A.J. and Waters, S.L., 2011. Growth-induced buckling of an epithelial layer. Biomechanics and Modeling in Mechanobiology, 10 (6), pp. 883-900. ISSN 1617-7959

[img]
Preview
Text
217653_PubSub938_Nelson_PlaceHolder.pdf

Download (7kB) | Preview
Item Type: Journal article
Publication Title: Biomechanics and Modeling in Mechanobiology
Creators: Nelson, M.R., Howard, D., Jensen, O.E., King, J.R., Rose, F.R.A.J. and Waters, S.L.
Publisher: Springer-Verlag
Date: 2011
Volume: 10
Number: 6
ISSN: 1617-7959
Identifiers:
NumberType
10.1007/s10237-010-0280-0DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:45
Last Modified: 23 Aug 2016 09:11
URI: http://irep.ntu.ac.uk/id/eprint/17776

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year